MathSciNet Relay Station
MathSciNet bibliographic data
MR1657208 (99h:35190) 35Q53 (35K60)
Novick-Cohen, A. The Cahn-Hilliard equation: mathematical and modeling perspectives. Adv. Math. Sci. Appl. 8 (1998), no. 2, 965–985.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement